Phazyme Anti-Gas Ultra Strength Simethicone, 180 Mg – 12 Ct
$4.07 Add to cart

Phazyme Anti-Gas Ultra Strength Simethicone, 180 Mg – 12 Ct

Seller: Harvest Market
Go to Shop Group 11
$4.07

Only 1 left in stock

Phazyme is the strongest medication you can buy without a prescription when you need serious relief from gas attacks. When you need serious relief, no other anti-gas medication has the highest single dose as Phazyme to relieve your symptoms of gas. Phazyme goes to work in minutes, and is the #1 doctor-recommended simethicone anti-gas medication. Pick some up today for quick relief from bloating, pressure, and discomfort associated with gas. 180mg simethicone per softgel, the strongest dose available Relieves pressure, bloating, and discomfort Easy to swallow softgels Anti-gas medicine most recommended by physicians and pharmacists Relieves gas fast Ingredients Active Ingredient (in each Softgel) – Purpose.Simethicone 180mg – Anti-Gas.Inactive Ingredients: FD&C Yellow No. 6, Gelatin, Glycerin, White Edible Ink.


Additional information

Weight 0.12 lbs

Reviews

There are no reviews yet.

Be the first to review “Phazyme Anti-Gas Ultra Strength Simethicone, 180 Mg – 12 Ct”

Your email address will not be published. Required fields are marked *